# SDR RAIA201604240001

- Difficulty date: April 24, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N855HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145387
- Aircraft time: 31,196 hours, 25,630 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MAIN CABIN DOOR SEAL EXTREMELY LOUD ON CLIMB OUT.  REPAIRED LEAK ON AFT SIDE LOWER PASSENGER DOOR.  OPS CHECK GOOD.
